Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So i bought this product called diacneal. It's supposed to be anti-acneic (or whatever the word is) and also for redness and marks and stuff like that. I read in some other forum that their will probably be a "purging period" during the first days/weeks of application. I think i've been using it for 6 days and i broke out in some places i never used to break out in the past. And also two of my previous red marks turned into pimple-ish things. I'm not quite sure yet.

Is that the purging period or should i find a new pharmacist?

Share this post


Link to post
Share on other sites

Diacneal has good reviews on many sites. It is a combination product. It combines two very effective ingredients for acne treatments: retinoid and glycolic acid.

Keep trying it out and you will likely see great results within two months. It might be even quicker than that, but it DOES take patience and consistent application.

Be sure to use a sunscreen when using any glycolic or retinoid product. Not only do they make you at higher risk for sun damage, but excessive sun exposure will also tan the red marks and impede their fading.

Share this post


Link to post
Share on other sites
Diacneal has good reviews on many sites. It is a combination product. It combines two very effective ingredients for acne treatments: retinoid and glycolic acid.

Keep trying it out and you will likely see great results within two months. It might be even quicker than that, but it DOES take patience and consistent application.

Be sure to use a sunscreen when using any glycolic or retinoid product. Not only do they make you at higher risk for sun damage, but excessive sun exposure will also tan the red marks and impede their fading.

Does Diacneal help with red marks? Or is it just for the acne? That's something I haven't figured out yet. Does anyone know?

Share this post


Link to post
Share on other sites

Diacneal will also help with the red marks. Both the retinoid and the glycolic acid promote exfoliation so that helps red marks.

Share this post


Link to post
Share on other sites

Here's a hard one:

I have two red marks (former whiteheads) that when i apply diacneal on them, they turn to whiteheads. (for 3-4 days now). I guess that has something to do with the initial purging that diacneal does. Ok so, if a red mark turns into a zit or a whitehead or whatever, should i treat that as an active pimple and apply BP on it? Or should i continue applying diacneal?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×